Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Done angioplasty, taking Telma, abdominal pain, scan shows vascular calcification in kidney. Life span?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1981
Answered : 922 Questions
Question
SIR , MY FATHER AGED 70 YRS ,IS A BP PATIENT SINE LONG,HAD ANGIOPLASTY IN 2007.HE IS UNDER FOLLOWING MEDICATIONS...AND LEADING A NORMAL LIFE.1. MET XL 50 Mg ,TELMA 40 Mg,CERUVIN AF AND ATROVASTATIN TABS.

RECENTLY A MONTH AGO HE HAD SOME ABDOMINAL PAIN ,,AND DOCTOR SUGGESRED FOLLOWING TESTS.1.TOTAL ABDOMEN SCAN
2.COMPLETE BLOOD COUNT
3.CPK
4.PTH
5.SERUM CALCIUM
6.SERUM PHOSPATE
7.SERUM CRIATININE
8.HB A1C

I AM SENDING ALL THE REPORTS FOR YOUR PERUSAL SIR.IN THE TOTAL ABDOMEN SCAN THE IMPRESSION WAS VASCULAR CALCIFICATION IN BOTH THE KIDNEYS.NOW HE IS FINE AND ASYMPTOMATIC. SIR I WANTED TO KNOW THAT AS VASCULAR CALCIFICATION IS A PROGRESSIVE PROGRESS WILL MY FATHER LOSE HIS LIFE SOON ,HOW FAST WILL BE THE CALCIFICATION AND WILL HE HAVE HEART PROBLEMS IN LATER STAGE DUE TO CALCIFICATION IN KIDNEYS.PLEASE SUGGEST WHAT TO DO AND HOW GRAVE IS THE CONDITION...WILL HIS LIFE SPAN WILL BE AT LEAST FOR MORE 5 YRS PLEASE SAY.
Posted Thu, 4 Oct 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Anil Grover 3 hours later
Hello Mr XXXXXXX
Thanks for writing in.
I am a qualified and certified cardiologist.
I read your mail with diligence. You have been victim of a hurried examination and too much investigation incidentally I did not receive any reports. Please send those with follow up question or write conclusions in the main question. Incidentally, your father is receiving good treatment have faith in Almighty he will live to 100.
Abdominal pain could be due to atherosclerotic disease of abdominal arteries (including renal) and your cardiologist can prescribe drugs or suggest an intervention. No need to panic. Write to me after you have consulted the cardiologist. If you can not find the same cardiologist who did the stent implantation than show your father to cardiology department (or XXXXXXX medicine department) in medical college in Vyzag. After thorough examination certain things can be found to allay your fears. Write to me now if you have any query or after you have shown to a competent doctor with his opinion. There is cause for concern not for panic. Good Luck Please ask questions do not speculate what might happen, we doctors can only treat it is Almighty who cures, have faith in Him.
With best wishes.
Dr Anil Grover,
Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor